# SDR ASAA0380805

- Difficulty date: November 23, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOORBOARD HAS CORRODED INSERTS AT FS 200-256.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
